کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
10678614 1012918 2005 9 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Further results on the existence, uniqueness and stability of strong solutions of quantum stochastic differential equations
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
Further results on the existence, uniqueness and stability of strong solutions of quantum stochastic differential equations
چکیده انگلیسی
Under a more general Lipschitz condition on the coefficients than our consideration in [E.O. Ayoola, Existence and stability results for strong solutions of quantum stochastic differential equations, Stochastic Anal. Appl. 20 (2) (2002) 263-281], we establish the existence, uniqueness and stability of strong solutions of quantum stochastic differential equations (QSDE). This enables us to exhibit a class of Lipschitzian QSDE whose coefficients are continuous on the locally convex space of solution.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 18, Issue 2, February 2005, Pages 219-227
نویسندگان
, ,